# SDR SWAA990892

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26078251
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL FROM PHX AT APPROXIMATELY 130-165 KNTS, SIGNIFICANT LATERAL MOVEMENT FROM CENTER LINE WAS ENCOUNTERED. NO SHIMMY BUT DIRECTIONAL CONTROL WAS VERY DIFFICULT, RAPID AND EXTREME RUDDER INPUTS WERE NECESSARY FOR CONTROL.  REMOVED AND REPLACED NOSE TIRE/WHEEL ASSY PER MM.
